# SDR 95FDEA01432

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO INTERIOR, CORROSION ON TOP OF STA 344 FLOOR BEAM UPPER CHORD BETWEEN RBL 2 - 14.  REMOVED CORROSION, INSTALLED REPLACEMENT CHORD AND SPLICE ANGLES PER STANDARD REPAIR DRAWING MANUAL SR 277-53-007.
